MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138505
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial tachycardia (at) ablation procedure with a vizigo and when inserting the dilator, before inserting into intracardiac, the hemostatic valve was broken.The vizigo sheath was replaced with a sheath from another company.The procedure was successfully completed without patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial tachycardia (at) ablation procedure with a vizigo and when inserting the dilator, before inserting into intracardiac, the hemostatic valve was broken.The product was returned to johnson & johnson medtech (j&j) for evaluation.Visual inspection, irrigation and microscopic examination of the returned device were performed following johnson & johnson medtech procedures.Visual analysis no damage or anomalies on the device.An irrigation test was performed, and water leakage was observed.A microscopic examination of the hemostatic valve surface showed stress marks close to the star section.A device history record was performed for the finished device batch number, and no internal actions were identified.The hemostatic valve issue reported by the customer was confirmed.The broken condition could be related to the incorrect insertion of the dilator into the sheath; the stress marks and physical damage observed suggest that excessive force or manipulation was applied; however, this could not be conclusively determined.The instructions for use (ifu) contain the following information: use best practices for inserting or retracting any device at the hemostatic valve.Do not remove the dilator or catheter rapidly.Damage to the hemostatic valve may occur.Slowly remove or insert the dilator or other devices.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22869547
Report Number2029046-2025-02790
Device Sequence Number21116354
Product Code DYB
UDI-Device Identifier10846835026269
UDI-Public(01)10846835026269(17)260912(10)60000505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberD138505
Device Lot Number60000505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown